Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Conditions for the causality of nonlinear operators defined on a function space


Author: I. W. Sandberg
Journal: Quart. Appl. Math. 23 (1965), 87-91
MSC: Primary 47.80
DOI: https://doi.org/10.1090/qam/188836
MathSciNet review: 188836
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This note considers nonlinear operators $ T$ with both range and domain subsets of the space of complex $ n$-vector-valued functions of the real variable $ t$ for $ - \infty < t < \infty $. Conditions, in which energy-type quantities play a key role, are presented under which $ T$ is causal in the following sense:


References [Enhancements On Off] (What's this?)

  • [1] D. C. Youla, L. J. Castriota, and H. J. Carlin, Bounded real scattering matrices and the foundations of linear passive network theory, IRE PGCT, Vol. CT-6, March 1959.

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 47.80

Retrieve articles in all journals with MSC: 47.80


Additional Information

DOI: https://doi.org/10.1090/qam/188836
Article copyright: © Copyright 1965 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website